# SDR ARWA9606069

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Ws 50-74.869
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INNER WING TOP PANEL PLATE SHOWS LEVEL 2 CORROSION FROM XRS 50.000 THROUGH XRS 74.869.  REPAIRED WING TOP PANEL IAW DC-8 SRM 57-2-1, FIG 10, SHEET 2.  TREATED AND INSTALLED DOUBLER IAW DC-8 SRM 51-1-8, 51-1-17 AND 51-1-20D.
